Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 149, NWS St. Louis, MO

June 16, 2009Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 16, 2009, 8:26 AM CDT for Lincoln County, Missouri. It took effect at Jun 16, 2009, 2:31 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2009, 8:26 AM CDT (13:26 UTC)
In effect from
Jun 16, 2009, 2:31 PM CDT
Expired
Jun 17, 2009, 10:01 AM CDT
In force
20 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 22.61 ft at Jun 16, 2009, 10:00 PM CDT.

actionminormoderate102006/1606/1706/18
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 161326
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
826 AM CDT TUE JUN 16 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.20 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND AN ADDITIONAL AVERAGE OF 0.30 INCHES 
FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171326-
/O.NEW.KLSX.FL.W.0149.090617T1200Z-090618T1800Z/
/TRYM7.1.ER.090617T1200Z.090617T1200Z.090617T1800Z.NO/
826 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY.
* FROM WEDNESDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM TUESDAY THE STAGE WAS 17.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

CUIVRE RIVER
  TROY             21   17.79      21.0   17.9   11.0    8.6    7.7
3 follow-up statements
000 
WGUS83 KLSX 161830
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER ...
     
      NEAR TROY ... AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 2.50 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND AN ADDITIONAL AVERAGE OF 0.10 INCHES 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171830-
/O.EXT.KLSX.FL.W.0149.090616T1931Z-090618T0900Z/
/TRYM7.1.ER.090616T1931Z.090617T0000Z.090617T0900Z.NO/
130 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM TUESDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 22.0 FEET BY THIS EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

CUIVRE RIVER
  TROY             21   20.66      20.3   13.3    9.1    8.2    7.7
000 
WGUS83 KLSX 170200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-180200-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-090618T0949Z/
/TRYM7.1.ER.090616T1835Z.090617T0100Z.090617T0949Z.NO/
900 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL WEDNESDAY.
* AT 8 PM TUESDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.7 THIS EVENING 
  AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

CUIVRE RIVER
  TROY             21   22.55      20.6   13.8    9.4    8.2    7.7
000 
WGUS83 KLSX 171501
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT WED JUN 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR TROY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171531-
/O.CAN.KLSX.FL.W.0149.000000T0000Z-090618T0949Z/
/TRYM7.1.ER.090616T1835Z.090617T0300Z.090617T0917Z.NO/
1001 AM CDT WED JUN 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* FELL BELOW FLOOD STAGE AT  4:17 AM WEDNESDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.3 FEET BY THURSDAY
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/18  06/19  06/20  06/21  06/22

CUIVRE RIVER
  TROY             21   17.08      10.3    8.7    8.0    7.7    7.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 6:35 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 16, 6:35 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 AM CDT TUE JUN 16 2009

.DISCUSSION...
/450 AM CDT TUE JUN 16 2009/

MCS CONTINUES TO TRACK EWD THIS MRNG AIDED BY A S/W EJECTING OUT
OF THE PLAINS. THE LARGE COLD POOL AND LLJ HAVE ALLOWED YET
ANOTHER ROUND OF TSRA TO DEVELOP ACROSS ERN KS AND IS EXPECTED TO
CONTINUE TO MOVE E THIS MRNG. THESE TSRA WILL HELP REINFORCE THE
SFC BOUNDARY AND PUSH IT FURTHER SWD FOR TDA. WILL THEREFORE KEEP
FFA GOING FOR THIS MRNG.

MODELS KEEP THIS BOUNDARY DRAPED ACROSS THE SRN HALF OF THE CWA.
SRN AND SWRN PORTIONS OF THE CWA MAY BE TOO CAPPED TO ALLOW
CONVECTION THIS AFTERNOON AND EVENING. STEEP LAPSE RATES WILL
REMAIN ACROSS THE ERN HALF OF THE CWA TONIGHT. WITH LLJ
FORCING...THIS MAY ALLOW THE SFC BOUNDARY TO BECOME ACTIVE ONCE
AGAIN TONIGHT. HAVE SOMEWHAT LOW POPS GOING ATTM AS SOME
UNCERTAINTY EXISTS REGARDING WHERE THE BOUNDARY WILL END UP.

UPA RIDGING BEGINS TO TAKE OVER TMW...HELPING KEEP PRECIP CHCS
DOWN. WITH 700MB TEMPS OF 12C AND HIGHER ACROSS CENTRAL
MO...EXPECT ANY TSRA TO DEVELOP ACROSS SRN IA AND BUILD SE AS THE
LLJ INTENSIFIES DURING THE OVERNIGHT HOURS.

FOCUS THEN TURNS TO TEMPS ON THURS. 16/00Z MODELS INDICATE UPA
RIDGE WILL BE MORE FLATTENED THAN PROGD YESTERDAY. STILL...MODELS
AGREE PUSHING 21C TO 24C 850MB TEMPS INTO THE AREA. WITH MOS
GUIDE PROG MID 90S FOR THE PAST 4 DAYS...SEE NO REASON TO GO
COOLER ATTM. SFC WINDS SHUD BE OUT OF THE SW WITH SUNNY SKIES.

FOR FRI AND BEYOND...NOT MANY CHANGES WERE MADE TO PREV FCST. DID
INCREASE POPS FOR FRI. MED RANGE MDLS AGREE WITH UPA RIDGE
BEGINNING TO BREAK DOWN ACROSS THE REGION. WITH TROF CURRENTLY
ALONG WRN COAST BEING THE WX MAKER FOR FRI WITH A CDFNT PASSING
THRU THE CWA FRI EVENING. THIS FNT WILL BRING COOLER TEMPS TO THE
AREA INTO THE WEEKEND.

TILLY

&&

.AVIATION...
/635 AM CDT TUE JUN 16 2009/

FOR THE 12Z TAFS...A PAIR OF MCS MOVING THRU THE FA ATTM WITH THIS
ACTIVITY EXPECTED TO EXIT THE TAF SITES BY 16Z. THE ATMOSPHERE IS
EXPECTED TO RECOVER ITS INSTABILITY BY AFTN...AND AS THE CDFNT
MOVES SEWD THRU THE FA LATE THIS AFTN AND THIS EVENING...LOOK FOR
NEW TSRA TO DEVELOP. MUCH OF THE TIME WE ARE EXPECTING VFR
CONDITIONS AT THE TERMINALS...ALTHOUGH SOME MVFR EXPECTED IN AND
AROUND TSRA AS WELL AS WITH BETTER CU COVERAGE AROUND KUIN LATER
TODAY. WITH LGT/VRBL SFC WINDS LATE TONIGHT BEHIND THE CDFNT AND
RECENT RAINS...LOOK FOR SOME FOG TO FORM.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 16, 5:33 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT TUE JUN 16 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE REGION TODAY. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH
FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST CENTRAL AND
SOUTHWEST ILLINOIS WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS
MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED
THURSDAY AFTERNOON.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OF ONE INCH OR
GREATER OR ANY OBSERVED FLOODING. SPOTTER ACTIVATION MAY BE
REQUIRED THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Special weather statement, Jun 16, 7:38 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT TUE JUN 16 2009

MOZ062-072-073-161315-
CRAWFORD MO-FRANKLIN MO-WASHINGTON MO-
738 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...CRAWFORD AND
WESTERN WASHINGTON COUNTIES UNTIL 815 AM CDT...

AT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CUBA TO 8 MILES SOUTH OF ROLLA...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CUBA...
  BOURBON...
  STEELVILLE...
  SULLIVAN...
  LEASBURG...
  CHERRYVILLE...
  RICHWOODS...
  COURTOIS...
  OAK HILL...
  ST. CLOUD...
  COOK STATION...
  DILLARD...
  DAVISVILLE...
  LATTY...
  BELGRADE...

TILLY
Local storm report, Jun 16, 7:39 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SE MANCHESTER         38.58N 90.50W
06/16/2009  M3.15 INCH       ST. LOUIS          MO   PUBLIC

            24 HOUR TOTAL...COCORAHS OBSERVER

&&

EVENT NUMBER LSX0902403

JP
Local storm report, Jun 16, 8:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       2 SSE FULTON            38.83N 91.93W
06/16/2009  M2.33 INCH       CALLAWAY           MO   PUBLIC

            24 HOUR TOTAL...COCORAHS OBSERVER

&&

EVENT NUMBER LSX0902404

JP
Local storm report, Jun 16, 8:12 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 ENE WELDON SPRING     38.73N 90.60W
06/16/2009  M3.03 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            24 HOUR AMOUNT ...

&&

EVENT NUMBER LSX0902405

SIPPRELL
Local storm report, Jun 16, 8:14 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 W ST. PETERS          38.78N 90.64W
06/16/2009  M3.64 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            24 HOUR AMOUNT ...

&&

EVENT NUMBER LSX0902406

SIPPRELL
Special weather statement, Jun 16, 8:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 AM CDT TUE JUN 16 2009

MOZ072-073-084-099-161400-
CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO-
814 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD...SOUTHERN
WASHINGTON...IRON AND REYNOLDS COUNTIES UNTIL 900 AM CDT...

AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CHERRYVILLE TO 12 MILES NORTH OF EMINENCE...AND MOVING EAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BUNKER...
  VIBURNUM...
  COURTOIS...
  OATES...
  REYNOLDS...
  ELLINGTON...
  BELLEVIEW...
  GLOVER...
  ANNAPOLIS...
  DAVISVILLE...
  CENTERVILLE...
  BLACK...
  BELGRADE...
  LESTERVILLE...
  CALEDONIA...
  GRANITE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:04 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau56 min
Jun 16, 12:38 AM CDTAreal Flood WarningLSXSaint Charles9 hr
Jun 16, 12:42 AM CDTFlash Flood WarningLSXBoone, Cole, Moniteau7 hr
Jun 16, 12:49 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage56 min
Jun 16, 1:09 AM CDTFlash Flood WarningLSXAudrain, Callaway, Monroe, Montgomery8 hr
Jun 16, 1:30 AM CDTRiver Flood WarningLSXOsage30 hr
Jun 16, 3:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Jun 16, 4:18 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Jun 16, 6:10 AM CDTRiver Flood WarningLSXCrawford41 hr
Jun 16, 6:22 AM CDTRiver Flood WarningLSXCole55 hr
Jun 16, 8:59 AM CDTAreal Flood WarningLSXCallaway, Montgomery8 hr
Jun 16, 9:32 AM CDTAreal Flood WarningLSXSaint Charles8 hr
Jun 16, 10:26 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXFranklin, Warren4 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis5 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXCrawford, Washington47 hr
Jun 16, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis7 days
Jun 16, 5:07 PM CDTAreal Flood WarningLSXMontgomery7 hr
Jun 16, 5:26 PM CDTAreal Flood WarningLSXSaint Charles14 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.